IE 11 is not supported. For an optimal experience visit our site on another browser.

Survey Conducted by AskTheDoctor.com Says Cialis is Dangerous and Has Too Many Side Effects; Will be Recommending FDA Remove Drugs From Shelves

/ Source: GlobeNewswire

NEW YORK, April 24, 2011 (GLOBE NEWSWIRE) -- In a recent survey conducted with over 30 physicians from popular health website AskTheDoctor.com, 30 out of the 30 physicians recommended that men suffering from erectile dysfunction are better off taking viagra than cialis. 29 out of those 30 physicians refuse to even prescribe cialis to their patients due to harmful side effects they have noticed.

Viagra and Cialis are currently the top two most popular erectile dysfunction medications on the market today with viagra having been around for 13 years, compared to cialis which has been around for just under 7 years.

All the doctors surveyed agreed that drug manufacturer Pzifer has done an incredible job in the research and production of viagra, continually improving the drug hence limiting any dangerous side effects.

AskTheDoctor.com co-founder Dr. Suneel Sharman says, "Its no accident that 45 million men across America are prescribed viagra each year to treat erectile dysfunction. Unfortunately I saw way too many side effects on my patients that were using cialis and immediately stopped prescribing it. Many of my colleagues throughout the United States and Canada have had the exact same experience."

Some of the reasons many doctors have stopped prescribing cialis is:

1) It was causing flu like symptoms and flushing in the face.


2) Was causing hazed vision in many men when they were looking directly into light.


3) It was causing extreme cases of nausea and vomiting.

4) Many men complained about severe lower back pain.

5) It was causing dangerously severe headaches in many of the patients. In conclusion AskTheDoctor.com will be sending a letter to the FDA recommending that they re-evaluate Cialis and the many side effects it has been causing to patients across the United States.

The AskTheDoctor.com logo is available at

CONTACT: AskTheDoctor.com Krishan Rajaratnam (416) 562-5410